# SDR USAA2014111800002

- Difficulty date: November 17, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 37,875 hours, 25,175 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4687
- Condition: Faulty
- Location: Cockpit
- Part time: 39,105 hours, 21,279 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT BETWEEN 8000 -10000 NOTICED AN ODOR.  CALLED FLIGHT ATTENDANT, NO OVEN & NO COOKING.  IT SMELLED LIKE BURNING RUBBER & OR PLASTIC.  ONLY IN COCKPIT, NO ODOR IN CABIN. ANTI-ICE ON ENG SEEMS TO BE MAYBE VENT BELOW FWD WINDOW IN COCKPIT.  FOUND BLOWER FAN 20HQ TO BE PROBLEM OF SMELL IN ACFT.  REPLACED AVIONICS FAN, WAS CONFIRMED FAILURE.  REAR BEARINGS WERE BROKEN, THE ROTOR SEIZED & THE HOUSING DAMAGED.
